# SDR SWAA2023040312523

- Difficulty date: March 5, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 37,398 hours, 21,958 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY - CORROSION ON TIE DOWN TRACK AT BS 767+6 RBL 13.5.<[01] REMOVED CORROSION ON ACB CARGO TRACK TIE-DOWN IAW SRM 51-10-02-0G-0; MEASURES L=3.0'' X W=0.5'' X D=0.017'' ORIGINAL THICKNESS=0.063''; TOOL USED CALIPER ID: ATS2739 S/N: A22004232 DUE DATE:11/2023 DEPTH GAUGE ID: ATS2678 S/N: UNK DUE DATE:/2024; EVALUATED ARE AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 PART 4.B(2) DETAIL ''G'';;[02] VERIFIED CORRECTIVE ACTION #1 VERIFIED MEASUREMENTS;[03] THIS FAULT WILL BE ACCOMPLISHED ON CARD #TTG8Q00J977P;[04] VERIFIED CORRECTIVE ACTION STEP 3 AND MEASURMENT TABLE;[05] ADDED REPAIR TYPE;[06] CERTIFED;[07] ALL STEPS COMPLETE
